JournalsprimsVol. 6, No. 1pp. 193–200

Finiteness of the Number of Discrete Eigenvalues of the Schrodinger Operator for a Three Particle System

  • Jun Uchiyama

    Kyoto University, Japan
Finiteness of the Number of Discrete Eigenvalues of the Schrodinger Operator for a Three Particle System cover
Download PDF

Cite this article

Jun Uchiyama, Finiteness of the Number of Discrete Eigenvalues of the Schrodinger Operator for a Three Particle System. Publ. Res. Inst. Math. Sci. 6 (1970), no. 1, pp. 193–200

DOI 10.2977/PRIMS/1195194191